Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 19, 2015, 7:09 PM CDT for Cleveland County, Jefferson County, Lincoln County, Arkansas. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 7:09 PM CDT (00:09 UTC)
- Expired
- Apr 19, 2015, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:10 PM CDT | HAIL 1 | Rison, AR | |
| Apr 19, 7:32 PM CDT | HAIL 1 | Glendale, AR | |
| Apr 19, 7:45 PM CDT | HAIL 1 | Star City, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 19, 5:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 593 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1739 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
176
WUUS54 KLZK 200009
SVRLZK
ARC025-069-079-200100-
/O.NEW.KLZK.SV.W.0113.150420T0009Z-150420T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
709 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
* UNTIL 800 PM CDT
* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TOLEDO...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAR CITY... RISON... WOODVILLE...
WHITEFIELD... TOLEDO... NEBO...
LITTLE BAYOU METO PARK... LANGFORD...
GRADY... GOULD... FEENYVILLE...
ENGLISH LAKE... DOUGLAS... YORKTOWN...
VARNER... TARRY... SWAN LAKE...
STAPLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3401 9146 3399 9147 3385 9222 3393 9227
3423 9161 3423 9159 3421 9159 3422 9157
3422 9155 3401 9144
TIME...MOT...LOC 0009Z 247DEG 37KT 3394 9214
HAIL...1.00IN
WIND...60MPH
$$
512 follow-up statements
148
WWUS54 KLZK 200027
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
727 PM CDT SUN APR 19 2015
ARC025-069-079-200100-
/O.CON.KLZK.SV.W.0113.000000T0000Z-150420T0100Z/
CLEVELAND AR-JEFFERSON AR-LINCOLN AR-
727 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN...SOUTHEASTERN JEFFERSON AND NORTHEASTERN CLEVELAND COUNTIES
UNTIL 800 PM CDT...
AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
FEENYVILLE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAR CITY... WOODVILLE... WHITEFIELD...
NEBO... LITTLE BAYOU METO PARK...
LANGFORD... GRADY... GOULD...
FEENYVILLE... ENGLISH LAKE... DOUGLAS...
YORKTOWN... VARNER... TARRY...
SWAN LAKE... STAPLE... SARASSA...
REYDELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3401 9144 3401 9146 3399 9147 3388 9205
3399 9213 3423 9161 3423 9159 3421 9159
3422 9155
TIME...MOT...LOC 0026Z 247DEG 37KT 3399 9197
HAIL...1.00IN
WIND...60MPH
$$
51698
WWUS54 KLZK 200053
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
753 PM CDT SUN APR 19 2015
ARC025-200102-
/O.CAN.KLZK.SV.W.0113.000000T0000Z-150420T0100Z/
CLEVELAND AR-
753 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLEVELAND COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO LINCOLN
COUNTY.
&&
LAT...LON 3401 9144 3401 9146 3399 9147 3393 9183
3404 9186 3423 9161 3423 9159 3421 9159
3422 9155
TIME...MOT...LOC 0052Z 263DEG 33KT 3401 9170
$$
ARC069-079-200100-
/O.CON.KLZK.SV.W.0113.000000T0000Z-150420T0100Z/
JEFFERSON AR-LINCOLN AR-
753 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 800 PM CDT...
AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEBO...AND
MOVING EAST AT 40 MPH.
HAZARD...QUARTER TO GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WOODVILLE... WHITEFIELD... NEBO...
LITTLE BAYOU METO PARK... LANGFORD...
GRADY... GOULD... ENGLISH LAKE...
DOUGLAS... YORKTOWN... VARNER...
STAPLE... SARASSA... REYDELL...
FRESNO... CRIGLER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3401 9144 3401 9146 3399 9147 3393 9183
3404 9186 3423 9161 3423 9159 3421 9159
3422 9155
TIME...MOT...LOC 0052Z 263DEG 33KT 3401 9170
HAIL...1.75IN
WIND...60MPH
$$
46What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:48 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 19, 6:48 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 648 PM CDT SUN APR 19 2015 .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING. EXPECT A COLD FRONT TO MOVE THROUGH THE AREA AROUND 06Z AND WINDS WILL BECOME NORTHWEST AND GUSTY. VFR TO IFR CONDITIONS ARE EXPECTED THIS EVENING...BUT VFR CONDITIONS WILL PREVAIL BY MORNING. && .PREV DISCUSSION... /ISSUED 239 PM CDT SUN APR 19 2015/ ..SEVERE STORMS EXPECTED LATE THIS AFTERNOON TO EVENING OVER ARKANSAS... DISCUSSION... MAIN CONCERNS ARE SEVERE STORM POTENTIAL IN THIS AFTERNOON TO EVENING PERIOD...WITH STORMS MOVING OUT OF AR AROUND MIDNIGHT. THEN CONVECTION CHANCES ARE ASSOCIATED WITH WEAKER UPPER SHORT WAVE SYSTEMS MOVING THROUGH THE W TO NW UPPER FLOW FROM TUESDAY THROUGH THE END OF THE WEEK. TEMPS ARE ABOVE NORMAL TODAY WHILE LOWERING TO A BIT BELOW NORMAL MONDAY AND TUESDAY...THEN A WARM UP. MORNING LIGHT CONVECTION MOVED THROUGH THE AREA WITH ONLY LIGHT RAIN AMOUNTS. THIS AFTERNOON...SKIES WERE CLEARING OVER WEST TO CENTRAL AR AND THE HEATING IS HELPING WITH INSTABILITY. VISUAL SATELLITE IMAGERY SHOWS A LOBE OF ENERGY ALONG THE RED RIVER AND MOVING EAST...WHILE SOME CU IS DEVELOPING OVER NORTHERN AR. THE UPPER LOW PRESSURE SYSTEM HAS MOVED TO CENTRAL KS WHILE SHOWING SIGNS OF OPENING UP INTO A WAVE AS COMPARED TO A CLOSED OFF LOW. THE COLD FRONT WAS ALSO OVER CENTRAL KS TO WESTERN OK. OVERALL TRENDS HAVE NOT CHANGED. AS THE UPPER LOW PRESSURE MOVES EAST...CONVECTION WILL DEVELOP MAINLY IN THE LATE AFTERNOON TO EVENING TO AROUND MIDNIGHT. DOES APPEAR TO BE MORE LIKELY A LINE OF STORMS WILL FORM IN THE LATE AFTERNOON TO EARLY EVENING OVER FAR WESTERN AR...THEN MOVE THROUGH AR THIS EVENING. ANALYSIS STILL HAS MAIN SEVERE STORM THREAT TO BE DAMAGING WINDS...WITH A LOWER THREAT OF LARGE HAIL AND TORNADOES. WIND PROFILES NOT SHOWING MUCH VEERING SHEAR IN THE LOWEST ATMOSPHERE...WHILE CERTAINLY ENOUGH OF INSTABILITY (LI TO -5 TO -7 AND CAPE TO NEAR 2000 J/KG)...AND MOISTURE AND LIFT. SE AR MAY HAVE THE BEST CHANCE OF ISOLATED TORNADO IN THE END IF VEERING OF THE WINDS CAN OCCUR. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT THE FORECAST WILL START A GOOD CHANCE OF CONVECTION WITH POSSIBLE SEVERE STORMS OVER MOST OF WESTERN TO CENTRAL AR...EARLY THEN A BIT MORE INTO THE EVENING FOR EASTERN AR. ONCE THE LINE OF STRONG TO SEVERE STORMS TO DEVELOP WHEN THE MAIN LIFT MOVES INTO AR LATER THIS AFTERNOON TO EVENING...IT WILL MOVE QUICKLY TO THE EAST WITH A MID LEVEL AND ALONG AND AHEAD OF THE COLD FRONT. ANY ISOLATED STORMS AHEAD OF THE LINE COULD ALSO REACH SEVERE LEVELS. THE STORMS SHOULD RAPIDLY MOVE EAST AND PUSH OUT OF AR AROUND MIDNIGHT...WITH MUCH LIGHT CONVECTION BEHIND THE FRONT THEN CLEARING OVERNIGHT. DRYING AND MOSTLY SUNNY WITH BREEZY CONDITIONS ON MONDAY. TUESDAY AND WEDNESDAY...SOME UPPER SHORT WAVE ENERGY IS SEEN IN THE UPPER W TO NW FLOW...AND A LOW CHANCE OF SHOWERS AND ISOLATED THUNDER WILL BE POSSIBLE. TEMPS WILL BE COOLER THAN NORMAL ON MONDAY...THEN WARM BACK TO NEAR NORMAL VALUES MID WEEK. LONG TERM...THURSDAY THROUGH SUNDAY THE LONG TERM PERIOD WILL BEGIN WITH UPPER LOWS OVER THE GREAT LAKES AND THE PACIFIC OCEAN WITH AN UPPER RIDGE FROM EAST TEXAS TO THE ROCKIES. THE WESTERN UPPER LOW WILL MOVE TO THE FOUR CORNERS REGION BY FRIDAY AND THE RIDGE WILL MOVE INTO THE PLAINS. THE RIDGE IS EAST OF ARKANSAS BY SATURDAY AND THE UPPER LOW OPENS TO A TROUGH AND MOVES TO THE PLAINS. RIDGING DEVELOPS OVER THE ROCKIES SUNDAY AND WILL PROVIDE NORTHWEST FLOW FOR ARKANSAS. THE UNSETTLED WEATHER WILL CONTINUE THROUGH MUCH OF THE EXTENDED FORECAST. A STATIONARY FRONT IS EXPECTED OVER ARKANSAS THURSDAY AND FRIDAY AND WILL BE PUSHED EAST OF THE AREA SATURDAY BY LOW PRESSURE. PRECIPITATION CHANCES WILL DECREASE ON SATURDAY NIGHT AND MUCH OF SUNDAY SHOULD BE DRY. EXPECT TEMPERATURES TO BE A LITTLE BELOW NORMAL THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 52 67 45 68 / 70 10 10 20 CAMDEN AR 54 71 46 73 / 70 10 10 10 HARRISON AR 46 64 42 65 / 60 10 10 20 HOT SPRINGS AR 52 69 46 71 / 70 10 10 20 LITTLE ROCK AR 54 70 47 71 / 70 10 10 20 MONTICELLO AR 55 70 48 72 / 60 10 10 10 MOUNT IDA AR 50 68 45 69 / 60 10 10 20 MOUNTAIN HOME AR 49 65 42 67 / 70 10 10 20 NEWPORT AR 53 67 45 69 / 70 10 10 20 PINE BLUFF AR 54 69 47 71 / 70 10 10 10 RUSSELLVILLE AR 49 68 44 69 / 70 10 10 20 SEARCY AR 53 68 45 70 / 70 10 10 20 STUTTGART AR 54 68 47 70 / 70 10 10 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...51
Hazardous weather outlook, Apr 19, 7:02 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 702 PM CDT SUN APR 19 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 702 PM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS EVENING. SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE. BY LATE EVENING...THUNDERSTORMS WILL LIKELY FORM INTO A LINE WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT. PRECIPITATION WILL LIKELY COME TO AN END AS THE STORMS PUSH EAST OF THE STATE AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WITH DRY WEATHER EXPECTED ON MONDAY...PRECIPITATION CHANCES RETURN TO THE FORECAST ON TUESDAY. A COLD FRONT WILL STALL TO THE SOUTH OF ARKANSAS BY MIDWEEK...WITH WEAK STORM SYSTEMS APPROACHING FROM THE SOUTHWEST. THIS WILL KEEP UNSETTLED WEATHER IN THE FORECAST THROUGH THE REMAINDER OF THE WEEK. AT THIS TIME...WIDESPREAD HEAVY RAIN IS NOT EXPECTED...AND SEVERE WEATHER CHANCES WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Apr 19, 6:16 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
616 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 N HASKELL 34.52N 92.64W
04/19/2015 E1.00 INCH SALINE AR AMATEUR RADIO
NEAR EXIT 113 ON INTERSTATE 30.
0616 PM HAIL BENTON 34.57N 92.58W
04/19/2015 E1.00 INCH SALINE AR TRAINED SPOTTER
&&
58Local storm report, Apr 19, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
636 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 1 SE HOT SPRINGS 34.49N 93.04W
04/19/2015 E2.75 INCH GARLAND AR PARK/FOREST SRVC
0628 PM HAIL ROSE BUD 35.33N 92.08W
04/19/2015 E1.75 INCH WHITE AR AMATEUR RADIO
&&
58Local storm report, Apr 19, 6:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
645 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG QUITMAN 35.38N 92.21W
04/19/2015 CLEBURNE AR AMATEUR RADIO
12 INCH DIAMTER TREE DOWN IN QUITMAN.
0627 PM HAIL PERRY 35.04N 92.79W
04/19/2015 E0.75 INCH PERRY AR AMATEUR RADIO
0637 PM HAIL HEBER SPRINGS 35.49N 92.03W
04/19/2015 E1.00 INCH CLEBURNE AR PUBLIC
&&
58Local storm report, Apr 19, 6:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
649 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL LETONA 35.36N 91.83W
04/19/2015 E1.00 INCH WHITE AR AMATEUR RADIO
0649 PM HAIL SULPHUR SPRINGS 34.18N 92.13W
04/19/2015 E1.00 INCH JEFFERSON AR FIRE DEPT/RESCUE
&&
58Local storm report, Apr 19, 6:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL EAST END 34.55N 92.32W
04/19/2015 E1.00 INCH SALINE AR PUBLIC
0655 PM HAIL SULPHUR SPRINGS 34.18N 92.13W
04/19/2015 E2.00 INCH JEFFERSON AR FIRE DEPT/RESCUE
&&
58Local storm report, Apr 19, 7:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL PINE BLUFF 34.21N 92.02W
04/19/2015 E1.75 INCH JEFFERSON AR LAW ENFORCEMENT
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 42 min |
| Apr 19, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Pulaski, Saline | 57 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 30 min |
| Apr 19, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 47 min |
| Apr 19, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 46 min |
| Apr 19, 9:11 PM CDT | Special Weather Statement | LZK | Jefferson | 29 min |
| Apr 19, 9:28 PM CDT | Special Weather Statement | LZK | Arkansas | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.